# SDR SWAA084944

- Difficulty date: September 7, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 41,789 hours, 34,313 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Part serial: SHL1337
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAISED GEAR HANDLE TO UP POSITION, NLG WARNING LIGHT ILLUMINATED.  LANDING GEAR HANDLE PLACED TO OFF POSITION NLG FELL OUT.  REMOVED AND REPLACED NLG RETRACT ACTUATOR PER MM.
